# SDR ASAA2016122219134

- Difficulty date: December 22, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 34,164 hours, 10,470 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Part number: 721101A1
- Condition: Failed
- Location: Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT B WILL NOT ENGAGE.  ACFT GROUNDED.   FOUND CAPTAIN`S A/P DISCONNECT SWITCH INOPERATIVE. REPLACED CAPTAIN`S A/P DISCONNECT SWITCH. INSTALLATION TEST PASSED FOR BOTH SIDES IAW AMM 22-11-41/401. FCC B REMOVED AND RE-INSTALLED FOR TROUBLESHOOTING, INSTALLATION TEST PASSED IAW AMM 22-11-33/401. DFCS LRU INTERFACE TEST FOR FOR FCC BITE GROUP 35 IAW AMM 22-11-33/401, LAND VERIFY TEST BITE GROUP 49 IAW AMM 22-11-00/201, AND HGS SENSOR TEST FOR FCC/AT IAW SMM 34-36-00/501 ALL PASSED.  GROUND VERIFICATION SUCCESSFUL.
